# SDR SIMA20131029001

- Difficulty date: October 28, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 29,040 hours, 24,833 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: False Activation
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT,  RECEIVED AN EICAS CAUTION SPOILER FAIL MESSAGE.  RAN APPROPRIATE CHECKLIST IAW AOM.  PERFORMED OPS TEST OF THE SPOILER SYS IAW AMM 27-63-01. OPS CHECKED GOOD.
